×

zbMATH — the first resource for mathematics

On lacunae in the spectrum of the three-dimensional periodic Schrödinger operator with a magnetic field. (English. Russian original) Zbl 0844.35074
Russ. Math. Surv. 50, No. 1, 198-199 (1995); translation from Usp. Mat. Nauk 50, No. 1, 195-196 (1995).
The authors state without proofs some results on lacunae in the spectrum of a Schrödinger operator in \(\mathbb{R}^3\).
MSC:
35P15 Estimates of eigenvalues in context of PDEs
35Q55 NLS equations (nonlinear Schrödinger equations)
PDF BibTeX XML Cite
Full Text: DOI